# SDR AALA201808229003

- Difficulty date: August 18, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 54,031 hours, 22,011 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Defective
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. MIA-KIN RETURNED TO MIA ACCOUNT SYSTEM A HYDRAULIC QUANTITY INDICATION. EMERGENCY WAS DECLARED. FLIGHT WAS NOT OVER WEIGHT AND LANDED WITHOUT FURTHER INCIDENT. LOSS OF SYSTEM "A" INFLIGHT. SYSTEM A EDP ILLUMINATED FOR DURATION OF FLIGHT (GREATER THAN 5 MINUTES). REPLACED LEFT ENGINE HYDRAULIC PUMP PER AMM 29-11-11.  REPLACED ALL PRESSURE, RETURN, ENGINE AND EMDP FILTER/CASE. REPLACED EMDP IAW AMM 29-11-21. REPLACED PRESSURE AND RETURN HYDRAULIC LINES ON ENGINE. REPLACED CASE DRAIN LINE ON ENGINE IAW AMM 29-11-51. ACCOMPLISHED SYSTEM A HYDRAULIC FLUSH PER MCM 29-93-01.  HYDRAULICS SYSTEM SERVICED. ACCOMPLISHED ENGINE RUN IAW AMM 71-00-00. LEAK CHECK AND OPERATIONS CHECKED OK ON THE GROUND.
